# SDR SWAA2019102938359

- Difficulty date: October 12, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149A8110
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD TO FLOOR SUPPORT LOWER ANGLE CORRODED AT BS. 947, BETWEEN RBL 19 TO LBL 7.   / R&R ANGLE PER SRM & DWG.
